| Texto completo | |
| Autor(es): |
Elfimov, Boris M.
;
Sharapov, Alexey A.
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | LETTERS IN MATHEMATICAL PHYSICS; v. 114, n. 2, p. 20-pg., 2024-03-07. |
| Resumo | |
We construct a Wick-type deformation quantization of contact metric manifolds. The construction is fully canonical and involves no arbitrary choice. Unlike the case of symplectic or Poisson manifolds, not every classical observable on a general contact metric manifold can be promoted to a quantum one due to possible obstructions to quantization. We prove, however, that all these obstructions disappear for Sasakian manifolds. (AU) | |
| Processo FAPESP: | 22/13596-8 - As Álgebras de Homotopía nas Teorias de Gauge Não Comutativas e Gravitação de Spins Altos |
| Beneficiário: | Vladislav Kupriyanov |
| Modalidade de apoio: | Auxílio à Pesquisa - Pesquisador Visitante - Internacional |